MAUDE Adverse Event Report: LUMENIS LTD Lumenis Moses 550 D\F\L; powered laser surgical instrument

LUMENIS LTD Lumenis Moses 550 D\F\L; powered laser surgical instrument
Model Number 1912-10
Medical Device Problem Codes Break (1069); Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after starting the holmium laser enucleation of the prostate procedure, the fiber was not giving the expected energy, and after a couple shots the debris shield burnt out and the fiber broke.This occurred twice.The procedure was completed with another device.There were no patient complications.This complaint refers to the second fiber.

Brand Name
Lumenis Moses 550 D\F\L
Common Device Name
powered laser surgical instrument
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25464025
Report Number2124215-2026-30859
Device Sequence Number16032713
Product Code GEX
UDI-Device Identifier07290109143453
UDI-Public(01)07290109143453(17)280622(10)17652511
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0017652511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer07/06/2026
08/26/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/27/2026
09/16/2026
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown